Omnicef   they are an antibiotic... Just wondering if anyone has taken it or had any side effects from it. They gave it to me as a second round and  I have never taken  it before and admit that I am a bit uneasy with it. I dont like to take Tylenol when needed so it might just be my lack of liking to take meds.  Just thought I would see.

Add A Comment

Comments:

Rebec...
Apr. 19, 2011 at 8:04 PM

It is a cephalosporin.  It is in the same family as penicillin.  I am allergic to penicillin but omnicef works for me just fine.

Message Friend Invite

Tracys2
Apr. 19, 2011 at 9:13 PM

It's one of the antibiotics they commonly use for babies. My daughter gets diarrhea from it, but overall very safe, well-tolerated, and loads of data on it. If you're going to have an antibiotic, I suppose it's a good choice.

Message Friend Invite

Anonymous
Apr. 19, 2011 at 9:45 PM

Ok thank you all very much... I think that its going to work just fine. So far nothing that I seem to notice from it at all...

Anonymous (Original Poster)

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in